# SDR ASOA20150316071V

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 34,751 hours, 19,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14572167002
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT OVERWING STRAP AT FRAME 46 CRACKED, 195 PANEL FAIRING UPPER.  MAINTENANCE R & R LT OVERWING STRAP AT FRAME 46-51 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
